# SDR AALA200800234

- Difficulty date: January 30, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 22,227 hours, 9,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Part serial: 12121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK FOR MID TO AFT CABIN RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT MID TO AFT CABIN RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
